Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 1, Issue 2, 2014
Metadata
 

Minkowski dimension of Brownian motion with drift
Philippe H. A. Charmoy, Yuval Peres and Perla Sousi
pp. 153–176
Abstract | Full-Text PDF (305 KB) | Metadata

Scaling exponents of curvature measures
Dušan Pokorný and Steffen Winter
pp. 177–219
Abstract | Full-Text PDF (778 KB) | Metadata

Distribution of full cylinders and the Diophantine properties of the orbits in $\beta$-expansions
Yann Bugeaud and Bao-Wei Wang
pp. 221–241
Abstract | Full-Text PDF (207 KB) | Metadata